# SDR AALA972387

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATIONS 520, STRINGER 25R TO 21R, BELT FRAME HAS NUMEROUS DEEP DENTS, CREASED INTO RADIUS.  FABRICATED AND INSTALLED REPAIR ON FRAME PER SRM 51-40-3.  (M)
